# SDR ASOA2013123009718

- Difficulty date: December 6, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 14,748 hours, 10,474 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM CORRODED AT FS 280.    COMPLIED WITH SRM REPAIR 53-21-43.  FABRICATED AND INSTALLED A DOUBLER AND A FILLER IAW SRM 53-21-43-201-002-A01, PARA 5.B.  MAJOR REPAIR.
